# SDR ASAA0772233

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Gouged
- Location: Bs 1008 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE SKIN AT BS 1008 JUST BELOW STR 14 LT.  GOUGE ON LT FUSELAGE SKIN AT BS 1008 JUST BELOW STR 14L REPAIRED IAW CASCADE ERD 7455 AND ASA EA5330 02256.
